Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Systems of functional-differential equations with asymptotically constant solutions

Authors: William F. Trench and Takaŝi Kusano
Journal: Proc. Amer. Math. Soc. 104 (1988), 1091-1097
MSC: Primary 34K25; Secondary 34K15
MathSciNet review: 938915
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given for a nonlinear system of differential equations with deviating arguments to have solutions which approach finite limits as $ t \to \infty $. No specific assumptions other than continuity are imposed on the deviating arguments. The nonlinearities may be superlinear, sublinear, or singular in form, or a mixture of these. Some of the results are global.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K25, 34K15

Retrieve articles in all journals with MSC: 34K25, 34K15

Additional Information

Keywords: Functional differential equations, asymptotically constant, deviating arguments, sublinear, superlinear, singular, global
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society